# SDR ASAA2022060138535

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 23,088 hours, 7,225 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Part number: 633967542
- Part serial: 179
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 21,164 hours, 6,653 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING PER B737-900 FIM 21-33 TASK 802 FOR CABIN RATE OF CLIMB FLUCTUATION REF LP# 60269168 REQUIRES REPLACEMENT OF L/H PACK FLOW CONTROL & SHUT OFF VLV. GROUNDED - YES. REMOVED & REPLACED L/H PACK FLOW CONTROL & SHUTOFF VLV REF B737-900 AMM 21-51-01. OPS & LK CHECKS GOOD AT THIS TIME REF AMM 21-51-00.
